# SDR DL73E960493

- Difficulty date: March 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N381DL
- Make and model: Boeing 737247
- Aircraft serial: 23608
- System (JASC): 3350 · Emergency Lighting
- Part: Track
- Condition: Missing
- Location: Cabin
- Component: 081691
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHT AT ROW 26 MISSING.  REPLACED SOCKET, BULB AND MODULE OPERATIONAL TEST NORMAL.
